Alert archive / Georgia / Wind Advisories in 2007
Wind Advisory 1, NWS Tallahassee, FL
NWS Tallahassee, FL issued this wind advisory at Apr 15, 2007, 12:42 PM EDT for 26 counties in Georgia; 16 counties in Florida; 5 counties in Alabama. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Apr 15, 2007, 12:42 PM EDT (16:42 UTC)
- Expired
- Apr 15, 2007, 9:00 PM EDT
- In force
- 8 hr
- Issued by
- NWS Tallahassee, FL
All 47 counties
Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA
The radar
The Tallahassee radar (KTLH), 66 km from the middle of the area, began a volume at 16:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 4.7 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 541 m above ground
- 0-6 km bulk shear
- 82 kt
- 0-1 km storm-relative helicity
- -50 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS72 KTAE 151642 NPWTAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 1242 PM EDT SUN APR 15 2007 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- 160100- /O.CAN.KTAE.LW.Y.0004.000000T0000Z-070416T0100Z/ /O.NEW.KTAE.WI.Y.0001.070415T1642Z-070416T0100Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- INCLUDING THE CITIES OF...ENTERPRISE...OZARK...FORT RUCKER... DALEVILLE...HEADLAND...ABBEVILLE...GENEVA...HARTFORD...SAMSON... SLOCOMB...MALVERN...TAYLOR...ASHFORD...KINSEY...COWARTS...WEBB... COTTONWOOD...REHOBETH...DE FUNIAK SPRINGS...INWOOD...HUDSON... BONIFAY...CRYSTAL LAKE...CHIPLEY...FIVE POINTS...MARIANNA... GRACEVILLE...MALONE...SNEADS...PANAMA CITY...CALLAWAY... LYNN HAVEN...UPPER GRAND LAGOON...BLOUNTSTOWN...WHITE CITY... PORT ST. JOE...WEWAHITCHKA...APALACHICOLA...CARRABELLE...QUINCY... CHATTAHOOCHEE...TALLAHASSEE...SPRING HILL...MONTICELLO... MADISON...GREENVILLE...SWEETWATER...SOPCHOPPY...ST. MARKS... PERRY...MIDWAY...MAYO...CROSS CITY...GEORGETOWN...FORT GAINES... CUTHBERT...SHELLMAN...ARLINGTON...MORGAN...EDISON...LEARY... DAWSON...ALBANY...LEESBURG...SMITHVILLE...SYLVESTER...ASHBURN... TIFTON...FITZGERALD...OCILLA...DOUGLASVILLE...BLAKELY... COLQUITT...NEWTON...CAMILLA...PELHAM...MOULTRIE...ADEL...SPARKS... NASHVILLE...DONALSONVILLE...BAINBRIDGE...CAIRO...THOMASVILLE... QUITMAN...VALDOSTA...LAKELAND 1242 PM EDT SUN APR 15 2007 /1142 AM CDT SUN APR 15 2007/ ...WIND ADVISORY IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING... ...LAKE WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING. THE LAKE WIND ADVISORY HAS BEEN CANCELLED. IT WILL CONTINUE TO BE WINDY THIS AFTERNOON IN THE WAKE OF A STRONG COLD FRONT THAT PUSHED THROUGH THE AREA THIS MORNING. NORTHWEST WINDS OF 25 TO 30 MPH WITH GUSTS TO AROUND 40 MPH ARE EXPECTED THROUGH EARLY EVENING. THIS WILL CAUSE HAZARDOUS CONDITIONS ACROSS THE AREA LAKES. WINDS WILL BEGIN TO DIMINISH SHORTLY AFTER SUNSET. A WIND ADVISORY MEANS THAT WINDS OF 26 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
1 follow-up statement
000 WWUS72 KTAE 160121 NPWTAE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 921 PM EDT SUN APR 15 2007 ...WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE... ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- 160230- /O.EXP.KTAE.WI.Y.0001.000000T0000Z-070416T0100Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- INCLUDING THE CITIES OF...ENTERPRISE...OZARK...FORT RUCKER... DALEVILLE...HEADLAND...ABBEVILLE...GENEVA...HARTFORD...SAMSON... SLOCOMB...MALVERN...TAYLOR...ASHFORD...KINSEY...COWARTS...WEBB... COTTONWOOD...REHOBETH...DE FUNIAK SPRINGS...INWOOD...HUDSON... BONIFAY...CRYSTAL LAKE...CHIPLEY...FIVE POINTS...MARIANNA... GRACEVILLE...MALONE...SNEADS...PANAMA CITY...CALLAWAY... LYNN HAVEN...UPPER GRAND LAGOON...BLOUNTSTOWN...WHITE CITY... PORT ST. JOE...WEWAHITCHKA...APALACHICOLA...CARRABELLE...QUINCY... CHATTAHOOCHEE...TALLAHASSEE...SPRING HILL...MONTICELLO... MADISON...GREENVILLE...SWEETWATER...SOPCHOPPY...ST. MARKS... PERRY...MIDWAY...MAYO...CROSS CITY...GEORGETOWN...FORT GAINES... CUTHBERT...SHELLMAN...ARLINGTON...MORGAN...EDISON...LEARY... DAWSON...ALBANY...LEESBURG...SMITHVILLE...SYLVESTER...ASHBURN... TIFTON...FITZGERALD...OCILLA...DOUGLASVILLE...BLAKELY... COLQUITT...NEWTON...CAMILLA...PELHAM...MOULTRIE...ADEL...SPARKS... NASHVILLE...DONALSONVILLE...BAINBRIDGE...CAIRO...THOMASVILLE... QUITMAN...VALDOSTA...LAKELAND 921 PM EDT SUN APR 15 2007 /821 PM CDT SUN APR 15 2007/ ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. HOWEVER...WINDS WILL REMAIN GUSTY THROUGH THE FIRST PART OF THE NIGHT. $$ 18-WOOL
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this wind advisory went out at Apr 15, 9:35 AM EDT, 3 hours 7 minutes earlier.
Area forecast discussion, Apr 15, 9:35 AM EDT, 3 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
935 AM EDT SUN APR 15 2007
.UPDATE...CURRENT UPPER AIR ANALYSIS DEPICTS A HIGHLY AMPLIFIED
PATTERN WITH A SHARP HIGH PLAINS RIDGE SANDWICHED BETWEEN DEEP
TROUGHS OVER THE PACIFIC COAST STATES AND MISSISSIPPI VALLEY.
VERY DRY AIR SEEN ON WATER VAPOR IMAGERY IS SURGING EASTWARD TOWARD
THE NORTHEAST GULF COAST. SURFACE COLD FRONT EXTENDS FROM 994 MB LOW
CENTER OVER WESTERN NC SOUTHWARD TO JUST EAST OF CROSS CITY (CTY) FL
AND INTO THE NORTHEAST GULF. THE PRE-FRONTAL SQUALL LINE HAS PUSHED
EAST TO THE GA COAST AND REACHES SOUTHWEST TO JUST NORTH OF TPA. A
COOLER...DRIER AND MORE STABLE AIR MASS IS FILTERING INTO THE REGION
BEHIND THE FRONT ON GUSTY WEST TO NORTHWEST WINDS. VISIBLE SATELLITE
IMAGERY SHOWS EXTENSIVE WRAP-AROUND LOW CLOUDS EXTENDING BACK TO THE
MISSISSIPPI RIVER...WITH SOME BREAKS NOTED OVER SOUTHWEST GA AND
EASTERN FL PANHANDLE. A FAIRLY SHARP TEMP/DEW POINT GRADIENT FROM
NORTHWEST TO SOUTHEAST...RANGING FROM DHNS 50/43 TO CTYS 69/66.
WILL UPDATE THE ZONES TO REMOVE MORNING POPS. TODAYS HIGH TEMPS
OCCURRED PRIOR TO THE FROPA. CLOUD COVER AND COLD AIR ADVECTION WILL
KEEP HIGH TEMPS WELL BELOW NORMAL COMPARED TO THE PAST FEW DAYS.
CURRENT TEMPS OVER OUR NORTHWEST ZONES ARE AVERAGING SEVERAL DEGREES
BELOW GUIDANCE...AND WILL ADJUST ACCORDINGLY. NO OTHER SIGNIFICANT
CHANGES ANTICIPATED ELSEWHERE. WILL CONTINUE TO LAKE WIND ADVISORY
FOR TODAY.
&&
.MARINE...WEST TO NORTHWEST WINDS SUSTAINED 20 TO 25 KTS WITH GUSTS
TO APPROACHING GALE FORCE OVER THE COASTAL WATERS THIS MORNING.
TIGHT PRESSURE GRADIENT AND COLD AIR ADVECTION WILL MAINTAIN THESE
CONDITIONS INTO THE AFTERNOON. SMALL CRAFT ADVISORY REMAINS IN
EFFECT FOR TODAY.
&&
.AVIATION...COLD FRONT HAS PUSHED EAST OF THE TERMINALS THIS MORNING
HOWEVER EXTENSIVE LOW CLOUDINESS REMAINS IN PLACE. MVFR CONDITIONS
WILL GRADUALLY IMPROVE TO VFR THIS AFTERNOON. LOW LEVEL MOISTURE
WILL CONTINUE TO WRAP AROUND LOW PRESSURE THROUGH MUCH OF THE DAY
WITH CEILINGS ONLY SLOWLY RISING. IT WILL BE BRISK TODAY WITH STRONG
NORTHWEST WINDS FREQUENTLY GUSTING ABOVE 25 KNOTS.
&&
.FIRE WEATHER...RED FLAG WARNING FOR ALL BUT DIXIE COUNTY IN FL DUE
TO LOW AFTN RH COMBINED WITH GUSTY 20-FT WIND SPEEDS AND HIGH
DISPERSIONS. EXPECTED LONG DURATIONS OF LOW RH ALONG WITH HIGH
DISPERSION ALL AREAS ON MONDAY AND A WATCH REMAINS IN EFFECT.
&&
.HYDROLOGY...RAINFALL TOTALS WITH THIS SYSTEM VARIED FROM A HALF TO
ONE AND A HALF INCHES...WITH THE HEAVIEST TALLIES ACROSS SOUTHEAST
AL AND SOUTHWEST GA. CONSEQUENTLY...SHARP RISES WERE OBSERVED ON THE
CHOCTAWHATCHEE AND PEA RIVER BASINS...WITH A FEW FORECAST POINTS
APPROACHING ACTION STAGE. NO RIVER FLOODING IS ANTICIPATED.
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...LAKE WIND ADVISORY IN EFFECT TODAY UNTIL 8 PM CDT.
FIRE WEATHER WATCH FOR ALL ZONES MONDAY AFTERNOON.
GA...LAKE WIND ADVISORY IN EFFECT TODAY UNTIL 9 PM EDT.
FIRE WEATHER WATCH FOR ALL ZONES MONDAY AFTERNOON.
FL...LAKE WIND ADVISORY IN EFFECT TODAY UNTIL 9 PM EDT (8 PM CDT).
RED FLAG WARNING FOR ALL BUT DIXIE COUNTY THIS AFTERNOON.
FIRE WEATHER WATCH FOR ALL ZONES MONDAY AFTERNOON.
GM...SMALL CRAFT ADVISORY ALL LEGS THROUGH 12Z MON.
&&
JAMSKI/CAMPHazardous weather outlook, Apr 15, 6:01 AM EDT, 6 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 601 AM EDT SUN APR 15 2007 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-161015- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 601 AM EDT SUN APR 15 2007 /501 AM CDT SUN APR 15 2007/ ...LAKE WIND ADVISORY IN EFFECT TODAY THROUGH THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT THROUGH TONIGHT... ...RED FLAG WARNING THIS AFTERNOON FOR ALL OF THE FLORIDA PANHANDLE AND BIG BEND...EXCEPT DIXIE COUNTY. THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ALABAMA...FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS AHEAD OF A STRONG COLD FRONT WILL END ACROSS SOUTH CENTRAL GEORGIA AND THE EASTERN FLORIDA BIG BEND SHORTLY AFTER SUNRISE THIS MORNING. THE TORNADO WATCH THAT WAS IN EFFECT ACROSS THE AREA HAS EXPIRED BUT AN ISOLATED STRONG OR SEVERE THUNDERSTORM IS POSSIBLE UNTIL THE FRONT PUSHES THROUGH. IN THE WAKE OF THE FRONT...IT WILL TURN WINDY AND COOLER. A LAKE WIND ADVISORY IS IN EFFECT TODAY FROM 10 AM EDT UNTIL 9 PM EDT. SMALL CRAFT ADVISORIES ARE ALSO IN EFFECT FOR HIGH WINDS AND SEAS THROUGH TONIGHT. CONDITIONS WILL ALSO BE FAVORABLE FOR THE SPREAD OF ANY WILD FIRES THAT DEVELOP TODAY OVER NORTH FLORIDA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE NEXT CHANCE OF RAIN WILL RETURN TO THE REGION ON WEDNESDAY AS A WEAK LOW PRESSURE AREA MOVES ACROSS THE AREA. THIS WILL BE FOLLOWED BY DRY WEATHER AND A GRADUAL WARMING TREND INTO THE NEXT WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. BARRY
In the hours before
Local storm report, Apr 15, 8:36 AM EDT, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TALLAHASSEE FL
836 AM EDT SUN APR 15 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND DMG 2 WSW ELBA 31.40N 86.10W
04/14/2007 COFFEE AL LAW ENFORCEMENT
ONE TREE DOWN ON HWY 166.
0740 PM TSTM WND DMG NEW BROCKTON 31.39N 85.93W
04/14/2007 COFFEE AL EMERGENCY MNGR
UNCONFIRMED TORNADO REPORT THAT EM SAYS LOOKS LIKE
STRAIGHT LINE WIND DAMAGE.
0803 PM TSTM WND DMG OZARK 31.46N 85.64W
04/14/2007 DALE AL BROADCAST MEDIA
STRUCTURAL DAMAGE ON HAW RIDGE RD...DEESE RD...AND IN THE
POST OAK COMMUNITY.SEVERAL TREES AND POWER LINES DOWN.
POSSIBLE INJURIES.
0810 PM TSTM WND GST FORT RUCKER 31.34N 85.72W
04/14/2007 E50.00 MPH DALE AL PUBLIC
0835 PM TSTM WND DMG 2 W LEESBURG 31.73N 84.20W
04/14/2007 LEE GA EMERGENCY MNGR
STRUCTURAL DAMAGE AT 1400 BLOCK ARMIEN RD NEAR HWY 32.
ONE WOMEN TRAPPED IN HER CLOSET. SEVERALLARGE TREES DOWN
ACROSS THE ROAD.
0323 AM TSTM WND DMG 4 SE WARWICK 31.79N 83.87W
04/15/2007 WORTH GA LAW ENFORCEMENT
POSSIBLE TORNADO. NUMEROUS TREES AND POWER LINES DOWN.
GARAGE, HOUSE AND SILOS DAMAGED. TREES BLOCKING ROADS IN
THE AREA.
0435 AM TSTM WND DMG 4 SE WARWICK 31.79N 83.87W
04/15/2007 WORTH GA EMERGENCY MNGR
POSSIBLE TORNADO. TREES DOWN AND POWER OUTAGES VICINITY
OF BASS RD., MT. OLIVE AND GLEATON RD.
&&
CAMPLocal storm report, Apr 15, 12:08 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1208 PM EDT SUN APR 15 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND DMG ABBEVILLE 31.57N 85.25W
04/14/2007 HENRY AL LAW ENFORCEMENT
TREES DOWN COUNTY-WIDE. TIME APPROXIMATE.
0900 PM TSTM WND DMG CEDAR SPRINGS 31.18N 85.04W
04/14/2007 EARLY GA LAW ENFORCEMENT
TREES DOWN IN SOUTHERN PART OF EARLY COUNTY. TIME
ESTIMATED.
1000 PM TSTM WND DMG ALBANY 31.58N 84.18W
04/14/2007 DOUGHERTY GA LAW ENFORCEMENT
TREES DOWN ACROSS COUNTY. TIME ESTIMATED.
1230 AM TSTM WND DMG ASHBURN 31.71N 83.65W
04/15/2007 TURNER GA LAW ENFORCEMENT
2 TREES ON 2 CARS IN ASHBURN. TIME ESTIMATED.
0100 AM TSTM WND DMG OCILLA 31.60N 83.25W
04/15/2007 IRWIN GA LAW ENFORCEMENT
FOUR TREES AND POWER LINES DOWN IN OCILLA. TIME
ESTIMATED.
0245 AM TSTM WND DMG APALACHICOLA 29.72N 84.99W
04/15/2007 FRANKLIN FL LAW ENFORCEMENT
WINDOWS BLOWN OUT OF TWO HOMES. TREES DOWN THROUGHOUT
COUNTY.
&&
CAMPThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 8:37 PM EDT | Severe Thunderstorm Warning | TAE | Clay, Early | 53 min |
| Apr 14, 9:03 PM EDT | Severe Thunderstorm Warning | TAE | Calhoun | 57 min |
| Apr 14, 9:10 PM EDT | Tornado Warning | TAE | Calhoun, Early | 50 min |
| Apr 14, 9:41 PM EDT | Severe Thunderstorm Warning | TAE | Dougherty, Terrell | 49 min |
| Apr 14, 9:57 PM EDT | Tornado Warning | TAE | Terrell | 23 min |
| Apr 14, 10:08 PM EDT | Severe Thunderstorm Warning | TAE | Calhoun, Early | 52 min |
| Apr 14, 10:41 PM EDT | Severe Thunderstorm Warning | TAE | Lee | 19 min |
| Apr 14, 10:55 PM EDT | Severe Thunderstorm Warning | TAE | Baker, Miller | 50 min |
| Apr 14, 11:53 PM EDT | Severe Thunderstorm Warning | TAE | Worth | 42 min |
| Apr 15, 12:05 AM EDT | Severe Thunderstorm Warning | TAE | Turner | 40 min |
| Apr 15, 12:41 AM EDT | Severe Thunderstorm Warning | TAE | Irwin, Tift | 49 min |
| Apr 15, 3:10 AM EDT | Severe Thunderstorm Warning | TAE | Turner, Worth | 35 min |
| Apr 15, 3:22 AM EDT | Tornado Warning | TAE | Worth | 23 min |
| Apr 15, 5:04 AM EDT | Lake Wind Advisory | TAE | Baker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more | 8 hr |
| Apr 15, 3:19 PM EDT | Fire Weather Watch | TAE | Baker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more | 37 hr |
| Apr 15, 3:19 PM EDT | Red Flag Warning | TAE | Baker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more | 30 hr |
| Apr 14, 10:57 PM EDT | Special Marine Warning | TAE | 93 min | |
| Apr 15, 12:30 AM EDT | Special Marine Warning | TAE | 90 min | |
| Apr 15, 1:53 AM EDT | Special Marine Warning | TAE | 97 min | |
| Apr 15, 2:07 AM EDT | Severe Thunderstorm Warning | TAE | Franklin | 38 min |
| Apr 15, 2:45 AM EDT | Severe Thunderstorm Warning | TAE | Franklin | 45 min |
| Apr 15, 3:03 AM EDT | Tornado Warning | TAE | Franklin | 27 min |
| Apr 15, 3:17 AM EDT | Special Marine Warning | TAE | 88 min | |
| Apr 15, 4:12 AM EDT | Red Flag Warning | TAE | Bay, Calhoun, Franklin, Gadsden, Gulf, Holmes and 9 more | 16 hr |
| Apr 15, 4:37 AM EDT | Special Marine Warning | TAE | 83 min | |
| Apr 14, 8:01 PM EDT | Severe Thunderstorm Warning | TAE | Henry | 59 min |
| Apr 14, 8:33 PM EDT | Tornado Warning | TAE | Henry | 27 min |
Nearby
Wind Advisories in Georgia, 2007Wind Advisories in Florida, 2007Wind Advisories in Alabama, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.